Two-Dimensional Generalized Moment Representations and Padé Approximations for Some Humbert Series

  • A. P. Holub
  • L. O. Chernetska

Abstract

By extending Dzyadyk’s method of generalized moment representations to the case of two-dimensional number sequences, we construct and study Padé approximants for some confluent Humbert hypergeometric series.
Published
25.10.2013
How to Cite
HolubA. P., and ChernetskaL. O. “Two-Dimensional Generalized Moment Representations and Padé Approximations for Some Humbert Series”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 10, Oct. 2013, pp. 1315–1331, http://umj.imath.kiev.ua/index.php/umj/article/view/2511.
Section
Research articles